# SDR SIMA1551

- Difficulty date: June 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 2760 · Drag Control System
- Part: Control Box
- Part number: 14533022405
- Part serial: 145085
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MGM - FLT 3536 - DURING TAKEOFF ROLL, CREW NOTED SPOILER FAIL ACCOMPANIED WITH CONFIG WARNING.  CREW ABORTED TAKEOFF AND RETURNED TO GATE SAFELY.  SPOILER CONTROL UNIT WAS REMOVED AND REPLACED, OPS CHECK GOOD.  (M)
